It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kevin C. on November 18, 2000 at 12:31:59:

In Reply to: Pain in my testicle ! ! ! help posted by Christopher on November 02, 2000 at 18:30:49:

: Chris, I posted a few items this week on my testical pain. I've had pain in my left one for about 6 or 7 weeks.... Did the antibiotic / anti-inflamatory thing with no results. My urologist is doing a kidney ultrasound just for kicks, but doubts to find anything (already had a testis ultrasound - nothing found). You may have epididymitis or something similar. Or, you may have "nothing" like me. My doc just says to take it easy and wait, it'll likely go away in a few weeks.... Tough to be patient though.

Kevin C.

: I have a pain in my testicles. the tubes that connects to the testicles (both left and right) seem to be slightly enlarged. it's not a real bad pain, it's just a nagging pain, been on Antibiotics for 2 days and not getting better. I think i took them wrong on the first day as i ate the Penisilin with dinner and says eat on an empty stomach. Will this effect the drug ? .

: Please help A S A P


Follow Ups

All times are GMT -7. The time now is 01:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!